Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Using lomela cream at night for darkness in face. Will it cause spots if I stop using?

hello sir, docotor suggested me to use Lomela cream at night and sunban lotion during day time for clearing darkness from face and it is working perfectly.....but i am affraiding bcoz my uncle told me whenever I will stop using Lomela cream all the skin will affected by spots, as well as skin will get uncle is MR in cipla company..plz help me and suggest me something...
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  897
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Lomela is a skin depigmenting agent,

Yes the skin may turn darker once you stop using it.

Best is to raper the use,

That is use it once in two days, followed by twice weekly use

And then once weekly.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor